I take Neurontin for nerve pain from Transverse Myelitis. It helps, but doesn't take all the pain away. Doctor put me on Baclofen. Everything I read said it's not good to take this long-term, and I've been warned by others on the drug that it's AWFUL when you try to get off of it. Any thoughts? It's helping a little, too, but I still live with quite a bit of pain in my lower body/legs/feet.
I have been on Baclofen for about 7 years & I have not had any kind of problems.
I have also been on the same dosage the entire time.
But your decision to stay on this drug our not you would need to address your concerns with your doctor.
But with most medications if you decide you want of a medication you need to speak to your Dr..before you stop taking the medication. Kathy
I was on Baclofen for 9 months after the onset of TM. I stopped taking it without any adverse reaction because my eyesight was going blurry. My neurologist wanted to insert a pump, but I really did not like the thought of medication being inside me and refused. I have since learnt from a recently published book on Neurorehabilitation that Baclofen impedes muscle recovery and development in the longterm and I am relieved I stopped taking it. I went from being in a wheelchair to walking with a frame and 2 sticks and
do an exercise regime, water pilates really helps to make my muscels less spastic and acupressure is good too. However, I would like to be able to take somehthing for the nerve pain which is ongoing like you from just above the waist downwards. My feet are the worst affected and buzz constantly making it hard to sleep and walk, although I do drive. I would not stop the medication without consulting your DR fist, although, quite honestly, I think I know more than my neurologist and GP. My problem is I am so allergic to many medications and the ones I have tried don't give much relief and the side effects are worse. I also tried B supplements which made no impression. Its an ongoing search, I live in hope.
I started taking baclofen Feb 2017 and Its now Nov 2017 I would get these spirts of extreme nausea sick all day long like morning sickness one morning I woke up and forgot to take it I had been sick for a week straight I all of a sudden felt so much better it was due to not taking the baclofen I know I have some difficult times ahead of me because stopping so suddenly I rather go through withdrawal than feel one more day of the way I felt taking them
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2012 • 3 answers
Transverse Myelitis - Can you tell me what tests or how it was diagnosed... I just found out that i?
Posted 25 Jun 2013 • 1 answer
Posted 19 Oct 2013 • 3 answers
Posted 17 Mar 2016 • 0 answers
Posted 18 Mar 2017 • 0 answers